# SDR SWAA2016041150753

- Difficulty date: March 28, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 141A8130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FRAME WEB STRAP CRACKED AT BS 303.9.  R & R WEB STRAP IAW SRM & DWG.
